- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:66 Issue:2
- Para-contact product semi-Riemannian submersions
Para-contact product semi-Riemannian submersions
Authors : Yılmaz GÜNDÜZALP
Pages : 205-217
Doi:10.1501/Commua1_0000000812
View : 7 | Download : 7
Publication Date : 2017-08-01
Article Type : Research Paper
Abstract :We introduce the concept of para-contact product semi-Riemannian submersions from an almost para-contact metric manifold onto a semi-Riemannian product manifold. We provide an example and show that the vertical and horizontal distributions of such submersions are invariant with respect to the almost para-contact structure of the total manifold. Moreover, we investigate various properties of the O’Neill’s tensors of such submersions, fnd the integrability of the horizontal distribution. The paper is also focused on the transference of structures defined on the total manifoldKeywords : Almost para contact metric manifold, semi Riemannian product manifold, semi Riemannian submersion, para contact product semi Riemannian submersion